Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Heat conduction in semi-infinite solid in contact with linearly increasing mass of fluid

Authors: C. C. Chao and J. H. Weiner
Journal: Quart. Appl. Math. 14 (1956), 214-217
MSC: Primary 80.1X
DOI: https://doi.org/10.1090/qam/79967
MathSciNet review: 79967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.1X

Retrieve articles in all journals with MSC: 80.1X

Additional Information

DOI: https://doi.org/10.1090/qam/79967
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society